# SDR 20000413SH015

- Difficulty date: January 25, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0283317500
- Part serial: 010LJ
- Condition: Clogged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INJECTOR CLOGGED.  REMOVED AND REPLACED.  (X)
